Rational approximations to irrational numbers with bounded partial quotients
Doklady Akademii Nauk, Tome 118 (1958) no. 5, pp. 862-865
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_5_a2,
author = {A. Vinogradov and B. Delone and D. Fuchs},
title = {Rational approximations to irrational numbers with bounded partial quotients},
journal = {Doklady Akademii Nauk},
pages = {862--865},
year = {1958},
volume = {118},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a2/}
}
TY - JOUR AU - A. Vinogradov AU - B. Delone AU - D. Fuchs TI - Rational approximations to irrational numbers with bounded partial quotients JO - Doklady Akademii Nauk PY - 1958 SP - 862 EP - 865 VL - 118 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a2/ LA - ru ID - DAN_1958_118_5_a2 ER -
A. Vinogradov; B. Delone; D. Fuchs. Rational approximations to irrational numbers with bounded partial quotients. Doklady Akademii Nauk, Tome 118 (1958) no. 5, pp. 862-865. http://geodesic.mathdoc.fr/item/DAN_1958_118_5_a2/